# SDR NWAA092965807

- Difficulty date: August 14, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 25,461 hours, 8,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK THE EMERGENCY LIGHT AT DOOR THREE LEFT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE ASSOCIATED BATTERY PACK TO BE INOPERATIVE AND REPLACED IT.  SYSTEM OPERATION WAS NORMAL AFTER THE BATTERY PACK WAS REPLACED.
